What are the symptoms of adult ADD? Would i have had to have it as a child? I remember as early as 6th grade i had trouble remembering things, poor memory and concentration, depression, allergies (which i didn't realize i had). Now, i am taking antidepressants and Klonopin. I have been on antidepressants since a young adult and on Klonopin for a couple of years. I was on Xanax before that. I don't know if the Klonopin is making these symptoms worse because my exroommate went on Klonopin and she was bright as a star and lost her memory of so many things that i didn't remember about myself. If adderall and ridellin give me energy does that mean i don't have it?
I tried a few different ones, liked them because i have very low energy from CFS and allergies. I had energy, focused better, no confused thoughts or isolating. I know depression can also cause memory loss. I never finish a project or start it, always procrasterating. Memorizing things or reading technical manuals, forget it.
you are born with adhd so yes you would have had it as a child, but xanax and klonopin DEFINITELY affect your memory majorly, especially with such long term use. No, if adderal and the other add/adhd drugs help you feel energy and focused that does not mean you have add or adhd. Those drugs are only amphetamines (speed) and they will help literally everyone concentrate and feel energy, that is why people take amphetamines.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.